# SDR QMLA2023092520076

- Difficulty date: September 25, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N138LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0352
- Aircraft time: 7,450 hours, 24,100 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Tachometer
- Part number: L771M40C1030
- Part serial: 1005
- Condition: Faulted
- Location: Instrument Panel
- Stage of operation: AA
- How discovered: V
- Nature of condition: O, F
- Precautionary procedure: A

## Discrepancy

TRIPLE TACH FAILURE IN FLIGHT. ROTOR NEEDLE SWUNG FULL DEFLECTION AND BACK TO ZERO MULTIPLE TIMES. NO CHANGE IN ROTOR STABILIZATION. NO ASSOCIATED WARNINGS OR AUDIBLE TONES.
